# SDR AT9900413

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE FORWARD CARGO COMPARTMENT FLOORBEAM TO CUSP LINE AT BS 351 CORRODED AROUND RIVETS, ASSOCIATED HARDWARE AND STAND OFFS.  REMOVED CORROSION, FABRICATED REPAIR DOUBLER, DEBURRED, COUNTERSUNK, TREATED, PRIMED AND INSTALLED DOUBLER ON THE UPPER FLANGE IAW DC9 SRM 53-05 FIG 20A, 51-30-0, 51-30-2 AND 51-10-0.
